Symbol length and stability index

Lade...
Vorschaubild
Dateien
becher_symbol.pdf
becher_symbol.pdfGröße: 127 KBDownloads: 518
Datum
2012
Autor:innen
Gładki, Paweł
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We show that a Pythagorean field (more generally, a reduced abstract Witt ring) has finite stability index if and only if it has finite 2-symbol length. We give explicit bounds for the two invariants in terms of one another. To approach the question whether those bounds are optimal we consider examples of Pythagorean fields.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Symbol length, Stability index, Quadratic forms, Pythagorean fields, Abstract Witt ring, Milnor K-theory
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690BECHER, Karim Johannes, Paweł GŁADKI, 2012. Symbol length and stability index. In: Journal of Algebra. 2012, 354(1), pp. 71-76. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2011.12.027
BibTex
@article{Becher2012Symbo-18698,
  year={2012},
  doi={10.1016/j.jalgebra.2011.12.027},
  title={Symbol length and stability index},
  number={1},
  volume={354},
  issn={0021-8693},
  journal={Journal of Algebra},
  pages={71--76},
  author={Becher, Karim Johannes and Gładki, Paweł}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/18698">
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
    <dc:rights>terms-of-use</dc:rights>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:issued>2012</dcterms:issued>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/18698/1/becher_symbol.pdf"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-04-14T22:25:04Z</dcterms:available>
    <dc:creator>Gładki, Paweł</dc:creator>
    <dcterms:abstract xml:lang="eng">We show that a Pythagorean field (more generally, a reduced abstract Witt ring) has finite stability index if and only if it has finite 2-symbol length. We give explicit bounds for the two invariants in terms of one another. To approach the question whether those bounds are optimal we consider examples of Pythagorean fields.</dcterms:abstract>
    <dcterms:title>Symbol length and stability index</dcterms:title>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/18698"/>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:language>eng</dc:language>
    <dcterms:bibliographicCitation>First publ. in: Journal of algebra ; 354 (2012), 1. - S. 71-76</dcterms:bibliographicCitation>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/18698/1/becher_symbol.pdf"/>
    <dc:contributor>Gładki, Paweł</dc:contributor>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-03-01T14:13:13Z</dc:date>
    <dc:contributor>Becher, Karim Johannes</dc:contributor>
    <dc:creator>Becher, Karim Johannes</dc:creator>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen